# SDR SWAA2020042730154

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FLOOR INTERCOSTAL UPPER CHORD STA 380-400 BL0 IS CRACKED AT 4TH FLOOR BOARD HOLE / REMOVED AND REPLACED CABIN FLOOR STRUCTURE INTERCOSTAL UPPER CHORD STA 380-400 BLO IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 SHT 114 REV A ATAG A34874
